# SDR CALA9800952

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 7 INCH CRACK IN FORWARD CARGO DOOR AFT EDGE ADJACENT TO LATCHING MECHANISM, 15 INCHES ABOVE LOWER EDGE.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 52-03, FIGURE 1, 51-30-2, AND 51-30-5.
